Results 1 to 9 of 9
Like Tree2Likes
  • 1 Post By Tappingout21
  • 1 Post By Beefaroni7272
Suboxone withdrawls
  1. #1
    jrox57 is offline New Member
    Join Date
    Feb 2011
    Posts
    4

    Default Suboxone withdrawls

    I've been on suboxone for 8 years. I want to get off of it but I am stuck at 1.75 mgs

  2. #2
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,952

    Default

    Hey jrox. Glad you started your own thread. You can definitely do this. Basically follow the 25% reductions every 4-7 days until you are at least at .25 mg. Then you can decide to either taper lower or do the skip days process and jump. The skip days process is very important. It allows the long half life of subs to "catch up" and slowly dissipate in your body, making for a softer landing when you jump. This plan works and it minimizes w/d symptoms. You won't need to miss work, you won't feel great but it is a small price to pay for having minimal w/d and your new clean life.

    Post as much as you need to and ask as many questions as you want. We are here for you!!

    Let us know how it is going. Keep posting!! It helps

    Have a great Easter!!
    Beef

  3. #3
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,952

    Default

    Whoops, posted if twice apparently. Lol
    Last edited by Anonymous; 03-31-2018 at 06:01 PM. Reason: Double post

  4. #4
    Tappingout21 is offline New Member
    Join Date
    Apr 2018
    Posts
    5

    Default

    Hello, I am on day 8 of sub withdrawal and I feel good just tired. I am having trouble sleeping at night and sometimes feel like I am going to lose my mind, because I'm so tired and my body is so awake. Had to take a hot shower at 3 am. I know everyone says take a zanax at night to help sleep. Honestly I have a high tolerance to meds and Xanax didn't help at all. Not being able to sleep makes me want to use something but I won't I've made it 8 days and hoping the end is near and I'll be able to sleep. Anyone have any advice?
    Catrina likes this.

  5. #5
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,139

    Default

    Quote Originally Posted by Tappingout21 View Post
    Hello, I am on day 8 of sub withdrawal and I feel good just tired. I am having trouble sleeping at night and sometimes feel like I am going to lose my mind, because I'm so tired and my body is so awake. Had to take a hot shower at 3 am. I know everyone says take a zanax at night to help sleep. Honestly I have a high tolerance to meds and Xanax didn't help at all. Not being able to sleep makes me want to use something but I won't I've made it 8 days and hoping the end is near and I'll be able to sleep. Anyone have any advice?
    Hi Tapping,

    I hope you check back here to see if you got any replies. First off, please start your own thread. You'll only get lost posting your updates and questions on random threads. Give us more info like how long you used subs, how much per day and how much you were taking when you stopped. That will help us to help you.

    Peace,

    Cat

  6. #6
    johnk12 is offline New Member
    Join Date
    Jul 2018
    Posts
    2

    Default

    HIBEEFARON'. 8 YEARS IS A LONG TIME. WELL I AM NEW HERE. I HAVE BEEN ON 24MG SUBOXONE FOR ABOUT 12-13 YEARS oops CAPLOCK . i dont no wene ill ever get off it. i got a 80mg shot of prednisone and the cream for 5 days stoped dr said all i need. that was 6-7 months ago and i am still having withdraws from prednisone and cant tell the differnts from suboxone withdrawl. i am depressed confused and doctors nurse says pred- withrawl is pure hell . i eat raw garlic herbs and dandie leaf and hope it is not making me feel more withdrawl for the herbs could be speeding up my matablisum sorry i am not spelling correct but im confuised. can you help thanks

  7. #7
    johnk12 is offline New Member
    Join Date
    Jul 2018
    Posts
    2

    Default

    how do i make my own thred

  8. #8
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,561

    Default

    Quote Originally Posted by johnk12 View Post
    HIBEEFARON'. 8 YEARS IS A LONG TIME. WELL I AM NEW HERE. I HAVE BEEN ON 24MG SUBOXONE FOR ABOUT 12-13 YEARS oops CAPLOCK . i dont no wene ill ever get off it. i got a 80mg shot of prednisone and the cream for 5 days stoped dr said all i need. that was 6-7 months ago and i am still having withdraws from prednisone and cant tell the differnts from suboxone withdrawl. i am depressed confused and doctors nurse says pred- withrawl is pure hell . i eat raw garlic herbs and dandie leaf and hope it is not making me feel more withdrawl for the herbs could be speeding up my matablisum sorry i am not spelling correct but im confuised. can you help thanks
    Ă—Hello Johnk welcome to the forum
    Wow that's alot of subs there are plenty of people here to give you support. The forum has been a bit slow lately but hang in there someone will be by to help you get a thread started I can't remember how to do that. Have you looked at Robert's sub taper plan? Also read the Thomas recipe again welcome to the forum...

  9. #9
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,952

    Default

    Quote Originally Posted by johnk12 View Post
    HIBEEFARON'. 8 YEARS IS A LONG TIME. WELL I AM NEW HERE. I HAVE BEEN ON 24MG SUBOXONE FOR ABOUT 12-13 YEARS oops CAPLOCK . i dont no wene ill ever get off it. i got a 80mg shot of prednisone and the cream for 5 days stoped dr said all i need. that was 6-7 months ago and i am still having withdraws from prednisone and cant tell the differnts from suboxone withdrawl. i am depressed confused and doctors nurse says pred- withrawl is pure hell . i eat raw garlic herbs and dandie leaf and hope it is not making me feel more withdrawl for the herbs could be speeding up my matablisum sorry i am not spelling correct but im confuised. can you help thanks
    Hey Johnk. Welcome!! Yes 24mg....wow!! That's a rediculous amount of subs. Can you give us a little more detailed background. I know you said you were on 24mg of subs for 12-13 years. Did you stop them cold turkey 6-7 months ago? Also I do not know much about prednisone. But I will do some research tonight and see what I can find.

    You should really start your own thread also. What you do is go to the particular forum you desire. I'd recommend the prescription drug addiction forum. Then at the top you can find the suboxone treatment sub forum. Click on that and when you get in there you can click the button at the to that I believe says "post new thread" then you can either give us a bit more background or just copy and paste your previous posts. This one you posted in is a little slower than the rest. I almost overlooked it. But there's always people checking the suboxone treatment sub-forum.

    Start that thread!! We are here to help!!

    Welcome again!!
    Beef
    Lvg nghtmare likes this.

Similar Threads

  1. Suboxone withdrawls after 3+years of use. What will help?
    By Crzyrussian in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 07-22-2016, 07:17 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22